# SDR DXTA200500568

- Difficulty date: January 31, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 3,876 hours, 2,451 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR RED UNLOCK LIGHT STAYED ILLUMINATED AFTER GEAR RETRACTION.  AUDIBLE CYCLING NOTED.  WIND NOISE LOUDER THEN NORMAL UPON RETRACTION.  NOSE GEAR LIGHT SEEMED TO TAKE LONGER THAN NORMAL ON EXTENSION.  ITEM IS UNDER INVESTIGATION.
